| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they hospitalized due diabetic ketoacidosis and hyperglycemia on (b)(6) 2019 with blood glucose of over 600 mg/dl.The customer stated that they were hospitalized twice in the past.Customer expressed some symptoms like vomiting and muscle shut down.Customer treated with intensive care unit for five days with insulin drip.Customer declined to perform a care link upload.The customer was unable to perform troubleshoot for the past event.The insulin pump will not be returned for analysis.